MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; Introducer, catheter

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; Introducer, catheter
Model Number 407453
Medical Device Problem Codes Flaked (1246); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of skiving that was noted during analysis.
 
Additional Manufacturer Narrative
One 8.5f swartz braided introducer sheath and dilator were received for evaluation.Resistance was noted near the distal end of the dilator when a brk needle/stylet assembly from current inventory was advanced through the returned dilator and sheath.The dilator tubing was cut lengthwise; skiving was noted proximal to the distal tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Fast-cath transseptal guiding introducer instructions for use (ifu) states, ¿during insertion, always use the stylet to facilitate needle passage through the dilator/sheath assembly.Failure to use the stylet may inhibit advancement of the needle and may result in inadvertent needle puncture of the dilator/sheath assembly or skiving of material from the inner surface of the dilator.¿ the cause of the insertion difficulty is consistent with not following the instructions for use.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23952943
Report Number3005334138-2026-00001
Device Sequence Number15422561
Product Code DYB
UDI-Device Identifier05414734205771
UDI-Public(01)05414734205771(10)10797297(17)280229
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407453
Device Catalogue Number407453
Device Lot Number10797297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown